MY DISCUSSION IS THAT I AM 32 YEARS OLD AND I AM LIVING WITH PCOS AND HAVE BEEN LIVING WITH THIS SINCE I BEEN 12 YEARS OLD..YOU KNOW THE ONE THING I WANT MOST IS A BABY WITH MY HUSBAND..BUT THE HARDEST THING IS LOSING THIS WEIGHT....IT MAKES ME UPSET SOMETIMES THAT I HAVE MORE HAIR ON MY FACE THAN MY HUSBAND...WHY DO WOMAN HAVE TO GO THROUGH A LOT..
I'm sorry you're having a rough time. Trust me when I say I know how frustrating this ttc stuff can be. I keep telling myself that the reason we have to go through so much more for a baby is because our kid is going to be extra special. Have you seen an RE? I'm atypical PCOS, I don't have most of the common visual symptoms that many do. But have you considered Metformin? I was put on met after my m/c in August. Even though I'm really not overweight I immediately started losing weight on it. I wasn't sure how I'd respond because I'm also not diabetic or insulin resistant but it really helped me lose some weight. Another thing that I am on is dexamethasone. That lowers testosterone levels produced by the ovaries and can help with the facial hair issue. I'm not sure if I helped you any but I hope I did.
I'm sorry you are having such a difficult time. I have been trying for a long time, now also. I was diagnosed with PCOS mainly for irregular periods and by the looks of my ovaries. I'm not insulin resistant. The doc put me on Metformin to try to help with my irregular periods. Do you take Metformin now? Some people think it helps with weight loss. I know what you are going through is so hard.
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 30.
THANKS FOR TELLING ME THAT I WILL TELL MY DOCTOR WHAT YOU SAID....I WILL KEEP YOU IN MY PRAYERS ALSO THATS FOR EVERYTHING THERE IS STILL HOPE OUT THERE AND THANKS FOR LISTENING TO MY PROBLEMS..MAY GOD BLESS YOU
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.